Generalizations of Lašnev's theorem
Fundamenta Mathematicae, Tome 119 (1983) no. 2, pp. 85-91
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_119_2_85_91,
author = {J\'ozef Chaber},
title = {Generalizations of {La\v{s}nev's} theorem},
journal = {Fundamenta Mathematicae},
pages = {85--91},
year = {1983},
volume = {119},
number = {2},
doi = {10.4064/fm-119-2-85-91},
language = {de},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-119-2-85-91/}
}
Józef Chaber. Generalizations of Lašnev's theorem. Fundamenta Mathematicae, Tome 119 (1983) no. 2, pp. 85-91. doi: 10.4064/fm-119-2-85-91
Cité par Sources :